# SDR I5PA2021020188801

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,556 hours, 24,073 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 2928
- Condition: Faulty
- Location: Hf Comm Vert Fin
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY R HF INOPERATIVE.  CORRECTIVE ACTION R & R R HF COUPLER IAW AMM 23-11-01.  OPS CHECK OK.
